# SDR DALA2022103107045

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 75,126 hours, 32,087 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

SHIP 0687 - GEAR - DUE TO THE RIGHT LANDING GEAR NOT SHOWING DOWN AND PERFORMING AN ALT GEAR EXTENSION. CORRECTIVE ACTION: FOUND HYD LINE LEAKING IN THE RT WHEEL WELL. INSTALLED TEMP LINE AND FWD GEAR ACTUATION TO MEL. (10/28 ATL) REPLACED BROKEN HYD LINE. PERFORMED OPS TEST, CKS NORMAL.
